# SDR AALA20161224002

- Difficulty date: December 24, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146T120321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOOR BEAM RADIUS STRAP AT FUSELAGE STATION 1131 IS CORRODED AT LBL 40. REMOVED AND REPLACED STRAP IAW SRM 51-40-02 AND DRAWING 146T1203.
